• -€0.86
ACETAMOL SUPPOSITORIES FOR CHILDREN 250MG

ACETAMOL * BB 10SUPP 250MG

023475080
12 Items
Features:


Indicated for fever and cold states.


Indicated in case of joint and muscle pain.


Deductible over-the-counter drug.


Children from 2 to 8 years and weighing more than 12 kg.


















info_outline More info
Final Price 2,74
Regular Price €3.60
Save €0.86
48h
check_circle OK
Quantity

 

Convenient and safe payments

 

Shipping in 48h-72h all over the world

 

Fast returns and 14 days to reconsider

 

90 years of pharmaceutical experience at your service

023475080
12 Items

ACETAMOL * BB 10SUPP 250MG

Therapeutic indications

Symptomatic treatment of fever and mild or moderate pain.

Dosage and method of use

Below three months, in case of jaundice, it is advisable to reduce the single oral dose. For children it is essential to respect the dosage defined according to their body weight and therefore to choose the appropriate formulation. In adults, the maximum dose of paracetamol per day is 3000 mg orally and 4000 mg rectally. ACETAMOL 300 mg effervescent granules. Children from 8 to 12 years and weighing more than 25 kg: Use the drug only after consulting your doctor and respecting his prescriptions about the doses and duration of treatment. One sachet of 300 mg every 4-6 hours (never less than 4 hours between one and the other). Do not exceed 6 sachets in 24 hours. Adolescents from 12 to 18 years and weighing more than 40 kg: One sachet of 300 mg every 4-6 hours (never less than 4 hours between one and the other). If necessary, the dose can be increased up to 600 mg by taking two sachets together. Do not exceed 3 g (10 sachets) in 24 hours. Adults: A dose of 600-900 mg of paracetamol (corresponding to 2-3 sachets) repeatable, if necessary, every 4-6 hours. Do not exceed 3 g (10 sachets) in 24 hours. Duration of treatment: Common causes of fever or pain usually resolve quickly. Consult your doctor if the complaints last longer than three days. ACETAMOL adults 500 mg tablets. Adolescents weighing between 41 and 50 kg (approximately between 12 and 15 years) : 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Adolescents weighing more than 50 kg (approximately 15 years of age): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Adults : 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In the case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after not less than 4 hours. Duration of treatment: Common causes of fever or pain usually resolve quickly. Consult your doctor if the complaints last longer than three days. ACETAMOL early childhood 25 mg / mL syrup: Use the drug only after consulting your doctor and respecting his prescriptions regarding the doses and duration of treatment. The package contains a 5 mL dosing syringe for oral administration, graduated with 0.5 mL markings; one notch corresponds to 12.5 mg of paracetamol. Children up to 18 months and weighing more than 3 kg: Normally a dose of 25 mg can be administered for every 2 kg of weight, corresponding to 1 milliliter (mL) of syrup every 6 hours (never less than 4 hours between one dose and another). The table contains some examples of administration (in mL of syrup) in relation to weight.

Dose to be administered every 6 hours
weight In Kg in milliliters of syrup NEVER exceed 4 doses in 24 hours
3 1.5
4 2
5 2.5
8 4
10 5
Children over 18 months and weighing more than 11 kg: Normally a dose of 25 mg can be administered for every 2 kg of weight corresponding to 1 milliliter (mL) of syrup every 4 hours (never less than 4 hours between one dose and another). The table contains some examples of administration (in mL of syrup) in relation to weight.
Dose to be administered every 4 hours
weight In Kg in milliliters of syrup NEVER exceed 6 doses in 24 hours
11 5.5
12 6
13 6.5
14 7
15 7.5
ACETAMOL early childhood 25 mg / mL syrup it can be taken by children of any age by calculating the correct dose based on weight. However, the medicinal product is identified as Early Childhood since, being packaged in 100 mL bottles, it may be insufficient for children weighing more than 15 kg, failing to cover an adequate number of days of treatment. ACETAMOL early childhood 100 mg / mL oral drops, solution: Use the drug only after consulting your doctor and respecting his prescriptions regarding the doses and duration of treatment. Children up to 18 months and weighing more than 3 kg: A drop of ACETAMOL 100 mg / mL oral drops solution contains 2.8 mg of paracetamol. Normally the dose of 4 drops per kg of weight can be administered every 6 hours (never less than 4 hours between one dose and another). The table contains some examples of administration (in drops) in relation to weight.
Dose to be administered every 6 hours
weight In Kg in drops of solution NEVER exceed 4 doses in 24 hours
3 12
4 16
5 20
6 24
8 32
10 40
Children over 18 months and weighing more than 11 kg: A drop of ACETAMOL 100 mg / mL oral drops solution contains 2.8 mg of paracetamol. Normally the dose of 4 drops per kg of weight can be administered every 4 hours (never less than 4 hours between one dose and another). The table contains some examples of administration (in drops) in relation to weight.
Dose to be administered every 4 hours
weight In Kg in drops of solution NEVER exceed 6 doses in 24 hours
11 44
12 48
13 52
14 56
15 60
ACETAMOL early childhood 100 mg / mL oral drops solution it can be taken by children of any age by calculating the correct dose based on weight. However, the medicinal product is identified as Early Childhood since, being packaged in 30 mL bottles, it may be insufficient for children weighing more than 15 kg, failing to cover an adequate number of days of treatment. ACETAMOL adults 1 g suppositories. Adolescents weighing between 41 and 50 kg (approximately between 12 and 15 years): Use the drug only after consulting your doctor and respecting his prescriptions regarding the doses and duration of treatment. 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day Adolescents weighing more than 50 kg (approximately 15 years of age): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day Adults: 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day Duration of treatment: Common causes of fever or pain usually resolve quickly. Consult your doctor if the complaints last longer than three days. ACETAMOL 500 mg suppositories. Children. Children weighing between 21 and 25 kg (approximately between 6 and 10 years): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. Children weighing between 26 and 40 kg (approximately between 8 and 13 years) : 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Adults: A suppository of 500 mg every 4-6 hours (never less than 4 hours between one and the other). Do not exceed 8 suppositories in 24 hours Duration of treatment: Common causes of fever or pain usually resolve quickly. Consult your doctor if the complaints last longer than three days. ACETAMOL children 250 mg suppositories: Use the drug only after consulting your doctor and respecting his prescriptions regarding the doses and duration of treatment. Children weighing 11 to 12 kg (approximately 18 to 24 months): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. Children weighing between 13 and 20 kg (approximately between 2 and 7 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. ACETAMOL early childhood 125 mg suppositories: Use the drug only after consulting your doctor and respecting his prescriptions regarding the doses and duration of treatment. Babies weighing between 6 and 7 kg (approximately between 3 and 6 months): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Children weighing between 7 and 10 kg (approximately between 6 and 18 months): 1 suppository at a time, to be repeated if necessary after 4 - 6 hours, without exceeding 5 doses per day. Children weighing 11 to 12 kg (approximately 18 to 24 months): 1 suppository at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day Special populations. Patients with hepatic impairment: In patients with impaired hepatic function or with Gilbert's syndrome, the dose should be reduced or the dosing interval extended (see section 4.4). Patients with renal insufficiency: In case of severe renal insufficiency (creatinine clearance less than 10ml / min) the time interval between administrations should be at least 8 hours. Chronic alcoholism: Chronic alcohol consumption can reduce the toxicity threshold of paracetamol. In these patients, at least 8 hours should elapse between two doses. The total dose of 2 g of paracetamol per day should not be exceeded.

Contraindications

Hypersensitivity to the active substance or to any of the excipients listed in section 6.1 or other closely related substances from a chemical point of view; in particular towards other analgesics and antipyretics.

Side effects

Adverse events are listed below, divided by system organ class and by frequency. Frequencies are defined as: very common (≥1 / 10); common (≥1 / 100, Skin and subcutaneous tissue disorders. Very rare: severe skin reactions, including cases of erythema multiforme, Stevens-Johnson syndrome and epidermal necrolysis (see section 4.4). Disorders of the immune system. Not known: hypersensitivity reactions such as angioedema, larynx edema, anaphylactic shock, bronchospasm Disorders of the blood and lymphatic system. Not known: thrombocytopenia, anemia, agranulocytosis; Very rare: leukopenia. Gastrointestinal disorders. Not known: haemorrhage, abdominal pain, diarrhea, nausea, vomiting. Hepatobiliary disorders. Not known: liver function abnormalities, hepatitis. Renal and urinary disorders. Not known: acute renal failure, interstitial nephritis, haematuria, anuria. General disorders and administration site conditions. Not known: dizziness. Reporting of suspected adverse reactions. Reporting of suspected adverse reactions that occur after authorization of the medicine is important, as it allows continuous monitoring of the benefit / risk ratio of the medicine. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at www.agenziafarmaco.gov.it/content/come-segnalare-una-sospetta-reazione-avversa.

Special warnings

In case of allergic reactions the administration of the medicinal product should be discontinued (see section 4.8). High or prolonged doses of the product can cause high-risk liver disease and alterations, even serious ones, to the kidney and blood. The medicinal product must not be taken together with other analgesics, antipyretics or non-steroidal anti-inflammatory drugs (see section 4.5). The habitual intake of analgesics, in particular a combination of different analgesic substances, can lead to permanent renal damage with the risk of renal failure (analgesic nephropathy). During treatment with paracetamol, before prescribing any other medicinal product, check that it does not contain the same active ingredient, as if paracetamol is taken in high doses (see section 4.9), serious adverse reactions may occur. Instruct the patient to contact their doctor before combining any other medicinal products (see section 4.5). Caution is also indicated in case of administration in conditions of dehydration, chronic malnutrition and in underweight adults, as the risk of liver damage is increased. In case of incorrect and prolonged use of analgesics in high doses, the onset or aggravation of headache may be observed. Headache caused by medication-overuse headache (MOH) should not be treated by increasing the dose of the drug. In these cases, the use of analgesics should be discontinued. Abrupt discontinuation of analgesics after a prolonged period of misuse at high doses can cause headache, muscle pain, fatigue, nervousness and autonomic symptoms. These withdrawal symptoms resolve within a few days; further intake of analgesics should be avoided. Special populations. Patients with renal or hepatic insufficiency: Paracetamol should be administered with caution to patients with severe renal insufficiency (creatinine clearance Patients with glucose-6-phosphate dehydrogenase deficiency: Paracetamol should be administered with caution to patients with glucose-6-phosphate dehydrogenase deficiency. Patients with haemolytic anemia: Paracetamol should be administered with caution to patients with haemolytic anemia. Patients with asthma: The use of paracetamol in asthmatic patients can lead to a worsening of asthma symptoms. In this case, administration should be suspended. Paracetamol should be administered with caution to patients with a history of bronchospasm following aspirin or NSAIDs (see section 4.8). Patients with chronic alcohol abuse: Concomitant use of alcohol increases the risk of liver damage (see section 4.5). The risks of overdose are higher in patients with non-cirrhotic alcoholic liver disease. In patients with alcohol abuse the dose should be reduced (see section 4.2). During therapy with oral anticoagulants it is recommended to reduce the doses (see section 4.5). Warnings relating to excipients. Oral drops, solution : contains sorbitol: Patients with hereditary fructose intolerance should not be given this medicine. This medicinal product contains less than 1 mmol (23 mg) of sodium per dose (up to 60 drops), i.e. essentially sodium-free. Effervescent granules: contains sucrose; Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption, or sucrase isomaltase insufficiency should not take this medicine. This medicinal product contains 356 mg of sodium per sachet equivalent to 17.8% of the maximum daily intake recommended by the WHO which corresponds to 2 g of sodium for an adult. To be taken into consideration in people with reduced kidney function or who follow a low sodium diet. Syrup: contains para-hydroxybenzoates which can cause allergic reactions (even delayed). Contains sucrose: Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption, or sucrase isomaltase insufficiency, should not take this medicine. This medicinal product contains less than 1 mmol (23 mg) of sodium per dose (up to 7.5 ml), i.e. essentially sodium-free.

Pregnancy and breastfeeding

Pregnancy: A large amount of data on pregnant women indicate neither malformative nor fetal / neonatal toxicity. Epidemiological studies of neurodevelopmental in children exposed to paracetamol in utero show inconclusive results. If clinically needed, paracetamol can be used during pregnancy, however it should be used at the lowest effective dose for the shortest possible time and with the lowest possible frequency. Feeding time: Paracetamol is excreted in small amounts in breast milk. No effect has been shown in breast-fed infants. Paracetamol can be used for a short time during breastfeeding, as long as the recommended dosages are not exceeded. Fertility: There are insufficient data on the use of paracetamol to establish whether paracetamol has direct or indirect effects on fertility in humans. Use paracetamol only in cases of real need and under direct medical supervision.

Expiration and retention

This medicine does not require any special storage conditions.

Interactions with other drugs

Use with extreme caution and under strict supervision during chronic treatment with medicinal products that can lead to the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine) . Administration of zidovudine may increase the hepatic toxicity of paracetamol. Concomitant administration of alcohol and paracetamol may increase the metabolism and hepatotoxicity of paracetamol (see section 4.4). Medicinal products that slow down gastric emptying (eg anticholinergics) can cause antral stasis by delaying the absorption of paracetamol and therefore the onset of the analgesic effect. Cholestyramine reduces the absorption of paracetamol and should therefore not be administered until one hour after paracetamol administration. The simultaneous intake of paracetamol and chloramphenicol can induce an increase in the half-life of chloramphenicol, with the risk of elevating its toxicity. Concomitant use of paracetamol with oral anticoagulants can induce changes in INR values. In these cases, more frequent monitoring of INR values should be performed during concomitant use and after its discontinuation. In the course of therapy with oral anticoagulants it is recommended to reduce the doses. Probenecid decreases renal clearance and increases the half-life of paracetamol. In patients concomitantly treated with probenecid the dose of paracetamol should be reduced. Interaction with laboratory tests The administration of paracetamol can interfere with the determination of uricaemia (by the phospho-tungstic acid method) and with that of blood glucose (by the glucose-oxidase-peroxidase method).

Overdose

Symptoms: Paracetamol in massive doses can cause hepatotoxicity so in cases of suspected accidental intake of high doses of the drug it is advisable to hospitalize the patient. In case of overdose, paracetamol can cause hepatic cytolysis which can evolve towards complete and irreversible necrosis. Symptoms of overdose usually appear within 24 hours and are: vomiting, anorexia, nausea and epigastric pain; clinical and laboratory data attesting to hepatotoxicity are highlighted within 48-72 hours of ingestion. In adults, liver toxicity is rarely reported with an acute overdose of less than 10 g. It is fatal when this is 15 g and more. Children appear to be less sensitive than adults to the hepatotoxic effect of paracetamol. Determination of plasma concentrations of paracetamol reveals the degree of intoxication; with concentrations of 300 mcg / ml after 4 hours severe liver damage can develop; with plasma concentrations of 120 mcg / ml within 4 hours and 50 mcg / ml at 12 hours only mild liver damage may develop. After the acute phase of toxicity, no structural or functional abnormalities of the liver remain. Treatment: The recommended treatment, in addition to common practices (gastric lavage or induced emesis), consists in the administration of acetylcysteine or methionine antidotes, at least within 10 hours of taking it for best results. Acetylcysteine is administered by intravenous infusion in an initial dose of 150 mg / kg of body weight for 15 minutes followed by 50 mg / kg for 4 hours and 100 mg / kg for the first 16 hours. Alternatively, methionine 2.5 g can be administered orally every 4 hours for a total of 4 doses.

Active principles

One sachet contains: Active ingredient: paracetamol 300 mg. Excipients with known effects: sodium 356 mg sucrose 300 mg ACETAMOL adults 500 mg tablets. One tablet contains: Active ingredient: paracetamol 500 mg. ACETAMOL early childhood 25 mg / mL syrup. 1 ml of syrup contains: Active principle: paracetamol 25 mg. Excipients with known effects: sucrose 300 mg methyl parahydroxybenzoate 0.90 mg propyl parahydroxybenzoate 0.10 mg sodium 2.85 mg 100 ml of syrup contain: Active ingredient: paracetamol 2.5 g. Excipients with known effects: sucrose 30 g methyl parahydroxybenzoate 90 mg propyl parahydroxybenzoate 10 mg sodium 285 mg ACETAMOL early childhood 100 mg / mL oral drops, solution. 30 ml of oral drops contain: Active ingredient: paracetamol 3 g. Excipients with known effects: sorbitol (E420) 1.5 g sodium 0.30 mg One drop contains: Active ingredient: paracetamol 2.8 mg. Excipients with known effects: sorbitol (E420) 1.4 mg sodium 0.04 mg ACETAMOL adults 1 g suppositories. One suppository contains: Active ingredient: paracetamol 1 g. ACETAMOL 500 mg suppositories. One suppository contains: Active ingredient: paracetamol 500 mg. ACETAMOL children 250 mg suppositories. One suppository contains: Active ingredient: paracetamol 250 mg. ACETAMOL early childhood 125 mg suppositories. One suppository contains: Active ingredient: paracetamol 125 mg. For the full list of excipients, see section 6.1.

Excipients

ACETAMOL 300 mg effervescent granules: Citric acid, sodium bicarbonate, sucrose ACETAMOL adults 500 mg tablets: Potato starch, polyvinylpyrrolidone, magnesium stearate. ACETAMOL early childhood 25 mg / mL syrup: Macrogol 6000, glycerol, methyl parahydroxybenzoate, propyl parahydroxybenzoate, sucrose, disodium phosphate dihydrate, monobasic sodium phosphate dihydrate, cream strawberry flavor, purified water. ACETAMOL early childhood 100 mg / mL oral drops, solution: Macrogol 300, glycerol (E422), diethylene glycol monoethyl ether, sorbitol (E420), sodium saccharin, propyl gallate, orange flavor, lemon flavor, purified water. ACETAMOL suppositories: Semi-synthetic glycerides, soy lecithin.

023475080
12 Items

Payment Methods

Delivery Methods

chat Comments (0)